# SDR V0XR201308220211

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365059
- Condition: Punctured
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR SEAL PUNTURED.  R & R EMERGENCY DOOR SEAL IAW AMM 52-21-07.
